# SDR IXXA110032O

- Difficulty date: April 13, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 76,771 hours, 19,577 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: A75248
- Condition: Failed
- Location: Zone 200
- Part time: 76,771 hours, 19,577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE RT RECIRCULATION FAN EMMITTING AN ELECTRICAL ODOR. THE CREW TURNED OFF FAN AND SMELL WENT AWAY. THE CREW LANDED WITHOUT FURTHER INCIDENT.
